# SDR P2EA97067

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SCHEDULED MX INSPECTION OF L/E FLAP ACTUATOR ATTACH FITTINGS, FOUND NR 1 L/E FLAP ACTUATOR ATTACH BRACKET CRACKED.  (M)
